# SDR FDEA202501100055

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE FOUND   CORROSION. CORROSION AT RIGHT HAND, WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE   REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07. REPAIR BUSHING FABRICATED   BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND E.A # 1-5750-T0323807 D PART 2   STEP 1.G TITLE: WINGS - FLIGHT SURFACES - RH WING - INBD FLAP - OUTBD FORWARD HINGE   BRACKET - REWORK AND ALTERNATE INSPECTION METHOD - PSE 57.55.01.1. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100. WRI: 57503381 FOR DETAILS.
